# SDR GTIA96NK217

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trapezoidal Pnl
- Part number: 99194022
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LEFT AND RIGHT TRAPEZOIDAL PANEL PER SERVICE BULLETIN 53-182 RIGHT TRAP PANEL CRACKED EXTENDING FROM LEADING EDGE OF PANEL TO SECOND FASTENER.  EDDY CURRENT BOLT HOLE INSPECTION CONFIRMS CRACK IS ONLY FROM FIRST HOLE TO FRONT EDGE OF PANEL LENGTH 1 INCH ROUTED OUT CRACK PER S/B 53-100.  (M)
